# SDR TWAA9816608

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54349
- Make and model: Boeing 727231
- Aircraft serial: 21968
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1030-1134
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C, MAINT FOUND NR 2 FLOOR TRACK CORRODED AT STA 1030 TO 1134, LBL 4.  INSTALLED NEW TRACK USING (P/N C03295-24) AND INSTALLED TRACK PER SRM 53-10-5 FIG 7 PAGE 18.
